Article

Telmisartan aggravates pustular psoriasis

Subramaniam Keerthi1★, Murugaiyan Rangaraj1, Kaliaperumal Karthikeyan1★ Corresponding author

  1. 1Department of Dermatology, Venereology and Leprology, Sri Manakula Vinayagar Medical College and Hospital, Puduchery, India.

CORRESPONDENCE

Subramaniam Keerthi

Department of Dermatology, Venereology and Leprology, Sri Manakula Vinayagar Medical College and Hospital, Puduchery, India.

Received: 06-04-2014; Revised: 28-06-2014; Accepted: 31-10-2014.

Volume 6, Issue 2 · pp. 107–109 · PUBLISHED 2015 · DOI: 10.4103/0976-500X.155492

View on JPP original site ↗

ABSTRACT

Pustular psoriasis is characterized by abrupt onset of macroscopic pustules associated with erythema and symptoms of burning pain and constitutional symptoms. There are several precipitating factors, both physiological such as pregnancy and routinely prescribed drugs like antihypertensives, antifungals, corticosteroids and progesterone. We present a case of a 50‑year‑old male patient with pustular psoriasis, well controlled on oral methotrexate, who presented with sudden exacerbation of pustular psoriasis following the use of telmisartan. This case is presented due to the absence of prior reports of telmisartan aggravating pustular psoriasis.

KEYWORDS

Open in new tab

REFERENCES

As published

Showing references and in-text citations exactly as published.

    Cite this article

    SELECT FORMAT

    Keerthi, S., Rangaraj, M., & Karthikeyan, K. (2015). Telmisartan aggravates pustular psoriasis. Journal of Pharmacology and Pharmacotherapeutics, 6(2), 107–109. https://doi.org/10.4103/0976-500X.155492